MathSciNet Relay Station
MathSciNet bibliographic data
MR1082914 11Y35 (68Q25)
Morain, François; Olivos, Jorge Speeding up the computations on an elliptic curve using addition-subtraction chains. RAIRO Inform. Théor. Appl. 24 (1990), no. 6, 531–543.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement